# SDR DALA2025010700131

- Difficulty date: January 5, 2025
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 51,176 hours, 41,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT EMERGENCY EXIT DOORS OVERWING LIGHTS, LT AND RT, ARE NOT COMING ON WHEN TESTED AT ROW 20. MAINTENANCE REPLACED THE B5-119 EMERGENCY POWER SUPPLY PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #6967194)
